The limits of the responsive regulation model

Mark Burton, Justin Dabner

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)111-132
Number of pages22
JournalNew Zealand Journal of Taxation Law and Policy
Volume15
Issue number2
Publication statusPublished - 2009

Cite this

Burton, Mark ; Dabner, Justin. / The limits of the responsive regulation model. In: New Zealand Journal of Taxation Law and Policy. 2009 ; Vol. 15, No. 2. pp. 111-132.
@article{d5806885e56b462db149a138f5990a84,
title = "The limits of the responsive regulation model",
author = "Mark Burton and Justin Dabner",
year = "2009",
language = "English",
volume = "15",
pages = "111--132",
journal = "New Zealand Journal of Taxation Law and Policy",
issn = "1322-4417",
number = "2",

}

Burton, M & Dabner, J 2009, 'The limits of the responsive regulation model', New Zealand Journal of Taxation Law and Policy, vol. 15, no. 2, pp. 111-132.

The limits of the responsive regulation model. / Burton, Mark; Dabner, Justin.

In: New Zealand Journal of Taxation Law and Policy, Vol. 15, No. 2, 2009, p. 111-132.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The limits of the responsive regulation model

AU - Burton, Mark

AU - Dabner, Justin

PY - 2009

Y1 - 2009

M3 - Article

VL - 15

SP - 111

EP - 132

JO - New Zealand Journal of Taxation Law and Policy

JF - New Zealand Journal of Taxation Law and Policy

SN - 1322-4417

IS - 2

ER -